# SDR V5MR198Y3

- Difficulty date: September 24, 2001
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N2014Y
- Make and model: Cirrus SR20
- Aircraft serial: 1078
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 11799001
- Condition: Elongated
- Location: Nlg
- Part time: 402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL PANT BRACKETS, QTY 2, FOUND WITH ELONGATED MOUNTING HOLES UNDER NORMAL USE.  AIRCRAFT HAS BEEN OPERATED AS A CLUB AIRCRAFT WITH MANY TAKEOFFS AND LANDING IN LESS THAN ONE YEARS TIME.  FURTHERMORE, THE MOUNING HOLES IN THE NEW REPLACEMENT PART ARE APPRECIABLY LARGER THAN THE AN3 BOLT THAT IS SPECIFIED TO SECURE IT TO THE FORK ASSEMBLY.
